The index formula for the moduli of G-bundles on a curve

Constantin Teleman, Christopher T. Woodward

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


We prove the formulae conjectured by the rst author for the index of K-theory classes over the moduli stack of algebraic G-bundles on a smooth projective curve. The formulae generalize E. Verlinde's for line bundles and have Witten's integrals over the moduli space of stable bundles as their large level limits. As an application, we prove the Newstead-Ramanan conjecture on the vanishing of high Chern classes of certain moduli spaces of semi-stable G-bundles.

Original languageEnglish (US)
Pages (from-to)495-527
Number of pages33
JournalAnnals of Mathematics
Issue number2
StatePublished - 2009

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'The index formula for the moduli of G-bundles on a curve'. Together they form a unique fingerprint.

Cite this